Volume 43, pp. 90-99, 2014-2015.

Improved perturbation bounds for the continuous-time $H_{\infty}$-control problem

Nicolai D. Christov, Mihail M. Konstantinov, and Petko Hr. Petkov

Abstract

New local perturbation bounds for the continuous-time $H_{\infty}$-control problem are obtained, which are nonlinear functions of the data perturbations and are tighter than the existing condition number-based local bounds. These nonlinear local bounds are then incorporated into nonlocal perturbation bounds which are less conservative than the existing nonlocal perturbation estimates for the $H_{\infty}$-control problem.

Full Text (PDF) [113 KB]

Key words

$H_{\infty}$-control, perturbation analysis, Riccati equations

AMS subject classifications

93B36, 65F35, 93B35

< Back